# SDR FDEA201109023637

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327842320200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L GOUGED AT CROWN AND BASE OF TRACK 6 INCHES AFT OF FRAME 60 SEAT TRACK Y1221.2.  R & R 42 INCH SECTION FROM TRACK  IAW SRM 53-10-16.
